Pôles de diffusion engendrés par un coin
Astérisque, no. 242 (1997), 124 p.
@book{AST_1997__242__1_0,
     author = {Burq, Nicolas},
     title = {P\^oles de diffusion engendr\'es par un coin},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {242},
     year = {1997},
     zbl = {0896.35099},
     mrnumber = {1600338},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1997__242__1_0}
}
Burq, Nicolas. Pôles de diffusion engendrés par un coin. Astérisque, no. 242 (1997), 124 p. http://www.numdam.org/item/AST_1997__242__1_0/

[1] C. Bardos, G. Lebeau, and J. Rauch. Scattering frequencies and Gevrey 3 singularities. Inventiones Mathematicae, 90:77-114, 1987. | Article | MR 906580 | Zbl 0723.35058

[2] N. Burq. Contrôle de l'équation des plaques en présence d'obstacles strictement convexes. Mémoire, 55, 1993. Supplément au Bulletin de la Société Mathémetique de France. | Numdam | MR 1254820 | Zbl 0930.93007

[3] N. Burq. Pôles de diffusion engendrés par un coin. Séminaire E.D.P. du centre de mathématiques de l'école Polytechnique, 1994-1995. | Numdam | MR 1362561 | Zbl 0896.35099 | Zbl 0936.35502

[4] L. Boutet De Monvel and P. Kree. Pseudodifferential operators and Gevrey spaces. Annales de l'Institut Fourier, 17:295-323, 1967. | Article | Numdam | MR 226170 | Zbl 0195.14403

[5] J. M. Delors. F.B.I. transformation, second microlocalisation and semilinear caustics, volume 1522 of Lecture Notes in Mathematics. Springer-Verlag, 1992. | MR 1186645 | Zbl 0760.35004

[6] H. G. Garnir. Fonction de Green pour l'opérateur métaharmonique dans un angle ou un dièdre. Bulletin de la Société Royale de Sciences de Liège, pages 119-140, 207-231, 328-344, 1952. | MR 56811 | Zbl 0048.34005 | Zbl 0049.19305

[7] C. Gérard. Asymptotique des pôles de la matrice de scattering pour deux obstacles strictement convexes. Supplément au Bulletin de la Société Mathématique de France, 116, 1988. | Numdam | Zbl 0654.35081

[8] P. Gérard et G. Lebeau. Diffusion d'une onde par un coin. Journal of the American Mathematical Society, 6:341-423, 1993. | Article | MR 1157289 | Zbl 0779.35063

[9] P. Grisvard. Elliptic Problems in non smooth Domains, volume 24 of Monographs and Studies in mathematics. Pitman, 1985. | MR 775683 | Zbl 0695.35060

[10] P. Grisvard. Singularities in Boundary Value Problems, volume 22 of Research Notes in Applied Mathematics. Masson, 1992. | MR 1173209 | Zbl 0766.35001

[11] L. Hörmander. The Analysis of Linear Partial Differential Operators, volume 3. Springer Verlag, 1985. | MR 781536 | Zbl 0601.35001

[12] M. Ikawa. Decay of solution of the wave equation in the exterior of several convex bodies. Annales de l'Institut Fourier, 38(2):113-146, 1982. | Article | Numdam | MR 949013 | Zbl 0636.35045

[13] M. Ikawa. Decay of solution of the wave equation in the exterior of two convex bodies. Osaka Journal of Mathematics, 19:459-509, 1982. | MR 676233 | Zbl 0498.35008

[14] M. Ikawa. On the poles of the scattering matrix for two convex obstacles. Annales de l'Institut Fourier, 38:113-146, 1988. | Numdam | Zbl 0636.35045

[15] P. D. Lax. Asymptotic solutions of initial value problems. Duke Mathematical Journal, 24:627-646, 1957. | Article | MR 97628 | Zbl 0083.31801

[16] G. Lebeau. Régularité Gevrey 3 pour la diffraction. Communications in Partial Differential Equation, 9:1437-1494, 1984. | Article | MR 767870 | Zbl 0559.35019

[17] G. Lebeau. Contrôle de l'équation de Schrödinger. Journal de Mathématiques Pures et Appliquées, 71:267-291, 1992. | MR 1172452 | Zbl 0838.35013

[18] G. Lebeau. Propagation des ondes dans les dièdres. Prépublications de l'université de Paris-Sud, 1994. | Numdam | Numdam | MR 1240550 | Zbl 0876.35068 | Zbl 0845.35061

[19] R. B. Melrose and J. Sjöstrand. Singularities of boundary value problems I. Communications in Pure Applied Mathematics, 35, 1982. | Article | MR 644020 | Zbl 0368.35020 | Zbl 0546.35083

[20] J. Nečas. Les Méthodes directes en théorie des équations elliptiques. Masson, 1967. | MR 227584 | Zbl 1225.35003

[21] L. V. Ovsjannikov. A nonlinear Cauchy problem in a scale of Banach spaces. Sov. Math. Dokl, 12:1497-1502, 1971. | MR 285941 | Zbl 0234.35018

[22] V. Petkov. Pôles de la matrice de diffusion pour des perturbations captives. Séminaire E.D.P. du Centre de Mathématiques de l'école Polytechnique, pages XV-1-13, 1990-91. | Numdam | Zbl 0739.35060

[23] V. Petkov and L. Stoyanov. Sojourn times of trapping rays and the behaviour of the modified resolvant of the Laplacian. Ann. Inst. Poincaré, 62:17-45, 1995. | Numdam | MR 1313359 | Zbl 0838.35093

[24] O. Poisson. Calculs des pôles associés à la diffraction d'ondes acoustiques et élastiques en dimension 2. PhD thesis, Université Paris IX Dauphine, 1993. | MR 1340197

[25] G. Popov. Some estimates of green's functions in the shadow. Osaka Journal of Mathematics, 27:1-12, 1987. | MR 881743 | Zbl 0656.35022

[26] M. Reed and B. Simon. Methods of Modern Mathetical Physics, volume I, II, III, IV. Academic Press, 1978. | MR 529429 | Zbl 0401.47001

[27] J. Sjöstrand. Analytic singularities and microhyperbolic boundary value problems. Mathematische Annalen, 254:211-256, 1980. | Article | MR 597081 | Zbl 0459.35007

[28] J. Sjöstrand. Singularités analytiques microlocales, volume 95 of Astérisque. Société mathématique de France, 1982. | Numdam | MR 699623 | Zbl 0524.35007